# SDR SWAA2015042839069

- Difficulty date: April 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 89,129 hours, 66,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT LIGHT COVER BROKEN.  REPAIRED COVER IAW SIP.
